Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having headache, balackouts, joint pains, shaky hands, blurred vision, burning bowel movements, lower back cramps. Reason?

I ve been having a lot of symptoms. Random and some in episodes and my doctor is confused. All my symptoms are- Headaches worsened with stress or any amount of exercise and are worse in the morning, bending over causes me to blackout, joint aches and muscle aches, hands shaking, dropping things, blurred vision , ringing in the ears, burning bowel movements, lower back cramps , I see spots when I m in the dark, TMJ/ sore jaw, extreme fatigue that limits most daily activities and I have 3 herniated discs in my lower back. I have also had pain under my right rib and have had many uti s in the past. just had my 2 baby 8 months ago. Any suggestions as to what this might be?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Rheumatologist 's  Response
Hi. I'm not sure if God would be so unmerciful to give you so many diseases all at once. It is difficult to tie up all your symptoms at the moment. My suggestion is that you get yourself evaluated by a physician or neurologist before we could arrive at a conclusion. Thank you.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor